# SDR C2XA10IA166

- Difficulty date: May 29, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 28,318 hours, 20,904 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Hose
- Part number: PE420111
- Condition: Clogged
- Location: Water Separator
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2203, THE CREW REPORTED SMOKE ODOR IN THE FRONT OF THE CABIN IN FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED A CLOGGED TUBE FROM THE WATER SEPARATOR, OPERATIONALLY TESTED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
